Slideshows Images Quizzes

Intelence

USER REVIEWS

Comment from: DJDADDYJ, 45-54 Female on Treatment for 2-5 years (Patient) Published: January 10

For everyone who takes this NOTE.. DISSOLVE IN ABOUT AN INCH OF WATER IN A SMALL GLASS!!! ABOUT A BIT MORE THAN A SHOTS WORTH..SWISH IT AROUND AND DOWN IT.. IT HAS NO TASTE,OR VERY LITTLE OF ONE. EASY BREAZY!! TAKEN AT BED TIME. NO SIDE EFFECTS FOR ME EVER!!

Comment from: Patient111, 35-44 Female on Treatment for 1-2 years (Patient) Published: June 16

Can someone not get the drug company to sugar coat these pills - they dissolve in your hand, stick in your throat and disintegrate in the bottle leaving you unsure if you've actually taken the full dose. Otherwise no side effects at all. Am having a better reaction than on Atripla. The solution of dissolving them in water - are you kidding me.

Related Reading: atripla

Comment from: 55-64 Female on Treatment for 1-2 years (Patient) Published: August 08

no problem with any side effects at all. like taking a vitamin pill.However the pills are extremely hard to swallow.After one year of almost choking to death I now dissolve them in water (per manufactures advice) and have no problem.

Comment from: yowza, 35-44 on Treatment for 5-10 years (Patient) Published: April 12

I have learned, when taking each dose, to coat the tablet with a small bit of vaseline or lip balm. I hope this helps, It works for me.

Comment from: anon., 55-64 Female on Treatment for 1-6 months (Patient) Published: September 27

Side effects began in first two weeks. Right side eyelid twitching, right arm twitching, numbness in right leg turning to a constant pain in right leg. Difficulty breathing, anxiety to the point of thinking I may cause harm to someone, mouth sores , genital sores, insomnia, fatigue and some itching. I also read that this drug is a drug of last resort when all others will not work. My doctor said to stop taking it and an infectious disease specialist said the neuropathy may be permanent. I now must take many more meds to counter the side effects that are ongoing after discontinuing Intelence.

Related Reading: anxiety | insomnia | fatigue

Comment from: ggreenleaf, 45-54 Female on Treatment for 2-5 years (Patient) Published: July 17

I don't usually have any trouble swallowing pills even without water but these pills almost seem like they were designed to be difficult to swallow. Make sure you have plenty of something available to drink to wash them down - you'll never get them down otherwise.

Comment from: noluckatall, 55-64 Female on Treatment for 1-6 months (Patient) Published: November 21

They work but I wish they were smallar.

Comment from: t-6, 55-64 on Treatment for 10+ years (Patient) Published: April 25

just remember to wet the pill first!!!! also it give a positive urinalysis test for WEED.

Comment from: suzyq, 25-34 on Treatment for less than 1 month (Patient) Published: October 05

I have a very bad phobia of swallowing pills so I was glad there's an option of dissolving it, which is very simple. Almost like taking a Goody Powder.

Comment from: Daviator, 45-54 Female on Treatment for 1-2 years (Patient) Published: July 26

The formulation of this pill is not just inconvenient, it's dangerous. Upon contact with the slightest moisture (i.e. as soon as it hits your tongue) it disintegrates into a sticky, chalky blob which often sticks in the throat and causes gagging and/or pain (sometimes it sticks and I can't get it to go down no matter how much I drink.) But last week it actually somehow blocked my airway, and I couldn't breathe. If my partner hadn't been nearby to perform the Heimlich maneuver, I might not be around to write this. I'm switching away from Intelence immediately, and I encourage others to choose a different drug if you have other options. Intelence is a good and effective medication, but the form in which the manufacturer has chosen to deliver it is irresponsible and dangerous, in my view.

Related Reading: intelence

Comment from: cgreen53g, 45-54 on Treatment for 1-6 months (Patient) Published: July 09

I have pain in my stomach

Comment from: 45-54 Female on Treatment for less than 1 month (Patient) Published: November 15

very bad, I had about half the side affects..the bad ones. I really thought I was going to die.

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors